# SDR TRAX200800656

- Difficulty date: May 18, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 20,024 hours, 16,359 cycles
- System (JASC): 5240 · Service Doors
- Part: Roll Pin
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR DIFFICULT TO CLOSE  REMOVED AND REPLACED ROLL PIN ON SERVICE DOOR RELEASE HANDLE OPS CHECK GOOD IAW AMM 52-41-02.  (B)
